# SDR A6WA201040891

- Difficulty date: November 27, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Anchor Fitting
- Condition: Corroded
- Location: Rt Windscreen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSCREEN ANCHOR FITTING IS CORRODED.  R & R TR WINDSCREEN ANCHOR FITTING IAW AMM 20-21-07.
